# SDR CALA2022090502254

- Difficulty date: September 2, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A300*
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: D5537131420054
- Condition: None
- Location: Hyd Pwr Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING ITEMS ARE OR MAY BECOME OVERTIME:  13) TASK, A319, ()A-CK ESCALATION 6A1 TO 4A1 PHZ-IN 17-0552-8-0045 14) TASK, A319, ? HYD PWR SYS ACCUM VCK IOL 1C1 17-0529-8-0029 15) TASK, A319, MAG CHP DET / ENG START SVC IOL 1A1 17-0579-8-0001 16) TASK, A319, LG DOOR HNGE BRG INSP RIR 17-0552-8-0012 LOCKED FOR MAINTENANCE FERRY UNLOCKED TO CLEAR LOGPAGE REVIEWED AND CONFIRMED WORK ASSGNMNT FOR ITEMS 13-16 ASSIGNED TO HMV3 IN BQN. REF JOBS 003,002,003 AND 133. OK TO CLEAR THIS ITEM
